Advertisement

Mathematische Annalen

, Volume 217, Issue 1, pp 47–52 | Cite as

Knotted ball pairs whose product with an interval is unknotted

  • C. McA. Gordon
  • D. W. Sumners
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Giffen, C. H.: Cyclic branched coverings of doubled curves in 3-manifolds, Ill. J. Math.11, 644–646 (1967)Google Scholar
  2. 2.
    Gordon, C. McA.: Knots, homology spheres and contractible 4-manifolds, Topology14, 151–172 (1975)Google Scholar
  3. 3.
    Gordon, C. McA.: Uncountably many stably trivial strings in codimension two, to appearGoogle Scholar
  4. 4.
    Kato, M.: Higher-dimensional PL knots and knot manifolds. J. Math. Soc. Jap.21, 458–480 (1969)Google Scholar
  5. 5.
    Price, T. M.: A knotted cell pair with knot group ℤ, Ill. J. Math.12, 201–204 (1968)Google Scholar
  6. 6.
    Stallings, J.: On topologically unknotted spheres, Ann. of Math.77, 490–503 (1963)Google Scholar
  7. 7.
    Sumners, D. W.: Invertible knot cobordisms, Comm. Math. Helv.56, 240–256 (1971)Google Scholar
  8. 8.
    Sumners, D. W.: On an unlinking theorem. Proc. Camb. Phil. Soc.71, 1–4 (1972)Google Scholar
  9. 9.
    Whitehead, J. H. C.: On doubled knots, J. London Math. Soc.12, 63–71 (1937)Google Scholar
  10. 10.
    Zeeman, E. C.: A note on an example of Mazur, Ann. of Math.76, 235–236 (1962)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • C. McA. Gordon
    • 1
  • D. W. Sumners
    • 2
    • 3
  1. 1.Department of Pure Mathematics and Mathematical StatisticsCambridgeEngland
  2. 2.Florida State UniversityTallahassee
  3. 3.The Institute for Advanced StudyPrinceton

Personalised recommendations